| Model Number |
7005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 8mm quantum maverick balloon catheter was opened; however, it was noticed that the shaft was fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of the maverick 2 balloon catheter.The hypotube, shaft, tip, stent, and balloon were microscopically and visually examined.There was contract in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded.Inspection of the device revealed that there were numerous kinks throughout the hypotube and the hypotube was separated 56.5cm distal of the strain relief.The ends of the separation were ovaled, indicating that the hypotube was kinked prior to separation.
Event or Problem Description